Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Excessive hair, heavy on forehead, have oily dandruff. Which medicine can I take?

Hi, I am 28year old female. My hairs were gud wn I was in high school. but later started oily dandruff and hairs started falling down and I have lost 70Percent of my hair and my fore head hairs are also lossed very much. I have a white hair problem also. Mine is oily dandruff. Please suggest something for removing dandruff and incerease the hair growth in forehead .
Asked On : Sat, 30 Jun 2012
Answers:  2 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query,
You have lost &70 % of your hair is some what serious problem.
you should consult a dermatologist who will confirm the cause for dandruff as well as diagnosed about any general illness that is responsible for hair loss or not.thanks
Answered: Sat, 30 Jun 2012
I find this answer helpful
General & Family Physician Dr. Ashu's  Response
Don't use any Cosmetic Shampoo and don't move on sunshine. Always use cool and fresh water for regular use.
Answered: Sat, 30 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor